# SDR AALA202309015114

- Difficulty date: July 26, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 35,070 hours, 14,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 143A9485Y23
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD SUPPORT ASSEMBLY AT BS 500I AND LBL 24. REPLACED SUPPORT ASSEMBLY PER AARD 51-00-05-1.
